# SDR SWIA2021081860341

- Difficulty date: June 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bolt
- Condition: Seized
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND WING, FLUTTER DAMPENER, FORWARD BOLT IS SIEZED.     (C-CHECK RO 8/16/2021)    REMOVED SIEZED BOLT FROM THE RIGHT-HAND WING, FLUTTER DAMPENER, BY REMOVING FLUTTER DAMPENER BRACKET. REF. CRJ700 SRM 51-42-21-001-001-A01. INSTALLED NEW FLUTTER DAMPENER BRACKET. REF. DWG. CC670-10174 REV. E DATE: 2019-JAN-28, CRJ700 SRM 51-42-21-00-001-001-A01. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
